The MathNet Korea
Information Center for Mathematical Science


Information Center for Mathematical Science

Linear Algebra and its Applications
( Vol.236 NO.1 / 1996 )
home Explicit Solutions for Interval Semidefinite Linear Programs
Pages 95-104
Wolkowicz Henry,
home Reverse Discrete-Time Riccati Equation and Extended Nehari's Problem
Pages 59-94
Ionescu Vlad,
home Singular Value Decomposition in Minkowski Space
Pages 53-58
Renardy Michael,
home Mobius Functions of the Shift and Extremal Operators
Pages 43-52
Ptak Vlastimil,
home A Remark on the Eigenvalue Distribution of the Preconditioning CollocationScheme with P3 Finite Element Stiffness Matrix
Pages 35-42
Kim Sang Dong,
home Distance-Regularity and the Spectrum of Graphs
Pages 265-278
Haemers Willem H,
home Equivalence of Regularization and Truncated Iteration for General Ill-Posed Problems
Pages 25-34
Santos Reginaldo J,
home Leverrier's Algorithm for Orthogonal Polynomial Bases
Pages 245-264
Barnett Stephen,
home On the Perron Eigenvalue of a Block Cocyclic Pair of Nonnegative Matrices
Pages 231-244
Bru Rafael, Climent Joan-Josep, Johnson Charles R,
home Numerical Solution of the Lyapunov Equation by Approximate Power Iteration
Pages 205-230
Scottedward Hodel A, Tenison Bruce, Poolla Kameshwar R,
home On the Transfer Matrices of Fractals
Pages 189-204
Wen Zhi-Xiong,
home Path Polynomials of a Graph
Pages 181-188
Ronghua Shi,
home Lower Bounds for the Determinant and the Trace of a Class of Hermitian Matrices
Pages 147-180
Ortner Balder, Krauter Arnold R,
home The Re-Nonnegative Definite Solutions to the Matrix Inverse Problem AX = B
Pages 137-146
Wu Lei, Cain Bryan,
home Fermat's Problem and Goldbach's Problem Over MnZ
Pages 131-136
Hourong Qin,
home Generalized Symmetric Tensors and Related Topics
Pages 113-130
Gong Ming-Peng,
home A Remark on Equidistance in Hilbert Spaces
Pages 105-112
Wermuth Edgar M E,
home A Theorem of the Alternative for Multihomogeneous Functions and Its Relationship to Diagonal Scaling of Matrices
Pages 1-24
Kalantari Bahman,